Alert archive / Texas / Marine Weather Statements in 2007

Marine Weather Statement 21, NWS Corpus Christi, TX

July 7, 2007

NWS Corpus Christi, TX issued this marine weather statement at Jul 7, 2007, 3:12 PM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jul 7, 2007, 3:12 PM CDT (20:12 UTC)
Expired
Jul 7, 2007, 6:00 PM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS74 KCRP 072012
MWSCRP

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
312 PM CDT SAT JUL 7 2007

GMZ230-235-250-255-270-275-072215-
/X.NEW.KCRP.MA.S.0021.070707T2012Z-070707T2300Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
312 PM CDT SAT JUL 7 2007

...SCATTERED SHOWERS AND THUNDERSTORMS MOVING TOWARD THE COAST...

AT 305 PM...WEATHER SERVICE RADAR INDICATED SCATTERED SHOWERS AND
THUNDERSTORMS FROM NEAR HOLIDAY BEACH...EXTENDING SOUTHWEST TO
BAFFIN BAY. THE INDIVIDUAL SHOWERS AND STORMS WERE MOVING
NORTHEAST AT 15 MPH...WHILE THE AREA WAS MOVING WEST AT AROUND 10
MPH. 

MARINERS CAN EXPECT WIND GUSTS AROUND 30 KNOTS...DANGEROUS CLOUD
TO WATER LIGHTNING...AND VERY HEAVY RAINFALL REDUCING VISIBILITY.
STAY IN PORT OR GET INTO PORT BEFORE THE STORMS MOVE OFFSHORE. IF
THE STORMS STRENGTHEN...A SPECIAL MARINE WARNING MAY BE REQUIRED.

$$

GW

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this marine weather statement went out at Jul 7, 2:47 PM CDT, 25 minutes earlier.

Area forecast discussion, Jul 7, 2:47 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
247 PM CDT SAT JUL 7 2007

.SHORT TERM...ATMOSPHERE SLOWLY BECOMING LESS CONDUCIVE FOR
CONVECTION...BUT NOT THERE YET. WHILE PWATS ARE DECREASING...THEY
REMAIN HIGH ENOUGH FOR CONVECTION TO FIRE ON PRETTY MUCH ANY
CONVERGENCE AREA. A WEAK IMPULSE ALONG THE RIO GRANDE NW OF THE
CWFA IS AIDING LIFT. EXPECT THIS COMBINATION TO CONTINUE TO
PRODUCE SHOWERS AND THUNDERSTORMS THROUGH SUNSET. STORM MOTION IS
SUFFICIENT THAT TRAINING HAS BEEN KEPT TO A MINIMUM...AND SO
RAINFALL TOTALS SHOULD REMAIN BELOW FLOOD GUIDANCE.

MODELS DIVERGE LATER IN THE SHORT-TERM...WITH GFS SHIFTING BEST
MOISTURE UP THE COAST AND INTO LOUISIANA...WHILE THE NAM RETAINS A
SIGNIFICANT POOL BACK OVER THE NORTHERN RIO GRANDE PLAINS. FOR NOW
WILL MAINTAIN THEME FROM PAST TWO DAYS...WITH MAINLY DIURNAL
BOUNDARY-DRIVEN CONVECTION AND SLIGHTLY BELOW NORMAL TEMPERATURES.

&&

.AVIATION...CONDITIONS GENERALLY VFR EXCEPT FOR AFTERNOON
CONVECTION AND BRIEF STRATUS AND LIGHT FOG DEVELOPMENT AROUND
DAYBREAK. WINDS TO DECOUPLE AFTER SUNSET...BUT PICK UP AGAIN BY
MID MORNING.

&&

.MARINE...WIND AND WAVES TO REMAIN BELOW HEADLINE CRITERIA THROUGH
THE SHORT TERM.

&&

.LONG-TERM (MONDAY THROUGH SATURDAY)...GFS/NOGAPS/CANADIAN START OFF
THE PERIOD IN GENERAL AGREEMENT WITH WEAK UPPER TROUGHING STRETCHING
FROM SOUTHWEST TEXAS EASTWARD INTO WESTERN ARKANSAS/LOUISIANA.
ADDITIONALLY...STRONG HIGH PRESSURE ALOFT REMAINS ACROSS THE DESERT
SOUTHWEST. MEDIUM RANGE MODELS SLOWLY WEAKEN THE UPPER TROUGH OVER
THE ARKLATEX REGION THROUGH MIDWEEK AS A BROAD TROUGH OF LOW
PRESSURE DIGS INTO THE NORTHERN PLAINS/UPPER MIDWEST. PRECIPITABLE
WATER VALUES WILL BE ON THE DECREASE ACROSS SOUTH TEXAS LEADING TO A
DAY-TO-DAY DECREASE IN CHANCES OF SHOWERS/THUNDERSTORMS AND A DEGREE
OR TWO OF WARMING EACH DAY AS WELL WITH TEMPERATURES APPROACHING
SEASONAL NORMS BY THURSDAY.

THURSDAY THROUGH SATURDAY...THE UPPER TROUGH OVER THE NORTH CENTRAL
U.S. WILL DEEPEN AND PUSH EASTWARD INTO THE GREAT LAKES/OHIO AND
TENNESSEE VALLEYS WITH SOUTH TEXAS BECOMING LESS AND LESS INFLUENCED
BY THE LOW PRESSURE THAT HAS BEEN IMPACTING THE REGION FOR OVER A
WEEK NOW. THIS WILL ALLOW A DIURNAL SEA BREEZE INFLUENCE TO RETURN
TO THE EASTERN TWO-THIRDS OF THE AREA WITH REPETITIVE WIDELY
SCATTERED AFTERNOON/EARLY EVENING THUNDERSTORMS PERSISTING THROUGH
NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    75  90  78  91  77  /  20  20  10  20  10
VICTORIA          74  90  76  91  76  /  20  20  10  30  10
LAREDO            77  95  79 100  79  /  30  10  10  10  10
ALICE             74  93  77  95  76  /  20  20  10  20  10
ROCKPORT          77  89  80  90  79  /  20  20  10  20  10
COTULLA           74  95  75  96  76  /  30  10  10  10  10
KINGSVILLE        76  92  78  93  77  /  20  20  10  20  10
NAVY CORPUS       77  88  80  90  79  /  20  20  10  20  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

JV/71...SHORT TERM
JR/19...LONG TERM
Hazardous weather outlook, Jul 7, 5:04 AM CDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
504 AM CDT SAT JUL 7 2007

GMZ230-235-250-255-270-275-TXZ229>234-239>247-081015-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
504 AM CDT SAT JUL 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY OVER THE
COASTAL BEND...VICTORIA CROSSROADS...AND THE RIO GRANDE PLAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS ARE
ANTICIPATED THROUGH FRIDAY. THESE SHOWERS AND THUNDERSTORMS WILL
PRIMARILY BE ASSOCIATED WITH DAYTIME HEATING AND THE SEA BREEZE
BOUNDARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

87/70

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 12:28 AM CDTFlash Flood WarningCRPWebb62 min
Jul 7, 1:35 AM CDTFlash Flood WarningCRPWebb85 min
Jul 7, 2:13 AM CDTFlash Flood WarningCRPLa Salle92 min
Jul 7, 4:33 AM CDTRiver Flood WarningCRPWebb4 hr
Jul 7, 12:28 PM CDTFlash Flood WarningCRPDuval, Jim Wells2 hr
Jul 7, 12:28 PM CDTFlash Flood WarningCRPDuval, Jim Wells, San Patricio2 hr
Jul 7, 3:18 PM CDTFlash Flood WarningCRPNueces, San Patricio117 min

Nearby

Marine Weather Statements in Texas, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.